Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just have a couple quick questions about Differin. I have been using it for approximately 15 days (in the 3rd week).

1. I have sprouted a few more whiteheads on my forehead than usual, will those go away and is this a normal occurence?

2. My face seems to be a lot more oily, does that ever happen? (It also could be a combination of stopping Benzaclin / increasing humidity as it's been consistenly over 90 the last 4 days).

Thanks for any feedback!

Share this post


Link to post
Share on other sites

Yep, sounds like a Differin Initial breakout. It does get better..maybe. I ended up giving up on the stuff and going for Tazorac instead. as for oilies, 90 degree weather can give even the driest skin more oil production. after 5 days of 100+ degree weather, I'd weather the 90's...blah.

Share this post


Link to post
Share on other sites

Thanks for the answers.

Has anyone else experienced either of those symptoms on Differin? I need to here some success stories to get through this, I just feel like I'm ruining my face! I hate not knowing whether or not it's working...

Any more info would be great, thanks!

Share this post


Link to post
Share on other sites

If you're going to use retinoids, you definitely have to just "give up" on your skin for a while. I know it's the toughest thing at the moment, but the worst thing you can be doing is spending hours in front of the mirror to see if your skin is improving, because you really can't see noticeable and lasting improvements until you use the drug for at least 3 months.

Your skin will first go downhill and get worse - it's part of the process.

Like I said, there's nothing really other than just waiting (and the best way to lessen the waiting time is to forget about your skin). The one thing I would advise would be to make sure you monitor the reaction of your skin (as in irritation). Retinoids are amazing, but a lot of people (such as myself) can't tolerate them for too long and may end up developing some undesirable side effects.

I myself while on Differin, achieved nearly-clear skin. I just couldn't handle the irritation, but other than that, it's a great drug, so definitely stick with it if you can.

Share this post


Link to post
Share on other sites

Yes, for me that happened between weeks 3-5, but then got better and cleared up around week 7. I am in week 12 now and almost all of my red marks are faded and I haven't had a large pimple in several weeks now. I still have a few blackheads that are clearing out, but my skin is unbeliveable now. Keep with it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×